Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 4

Amenability of groupoids arising from partial semigroup actions and topological higher rank graphs
Jean N. Renault and Dana P. Williams.
Trans. Amer. Math. Soc. 369 (2017), 2255-2283
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592511
Linear sofic groups and algebras
Goulnara Arzhantseva and Liviu Păunescu.
Trans. Amer. Math. Soc. 369 (2017), 2285-2310
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592512
On quantitative unique continuation properties of fractional Schrödinger equations: Doubling, vanishing order and nodal domain estimates
Angkana Rüland.
Trans. Amer. Math. Soc. 369 (2017), 2311-2362
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592513
Standard parabolic subsets of highest weight modules
Apoorva Khare.
Trans. Amer. Math. Soc. 369 (2017), 2363-2394
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592514
Arithmetic of abelian varieties with constrained torsion
Christopher Rasmussen and Akio Tamagawa.
Trans. Amer. Math. Soc. 369 (2017), 2395-2424
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592515
Nakayama automorphism and applications
J.-F. Lü, X.-F. Mao and J. J. Zhang.
Trans. Amer. Math. Soc. 369 (2017), 2425-2460
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592516
Singly generated planar algebras of small dimension, Part III
Dietmar Bisch, Vaughan F. R. Jones and Zhengwei Liu.
Trans. Amer. Math. Soc. 369 (2017), 2461-2476
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592517
Every abelian group is the class group of a simple Dedekind domain
Daniel Smertnig.
Trans. Amer. Math. Soc. 369 (2017), 2477-2491
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592518
Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^{p}$ boundedness
Shaoming Guo.
Trans. Amer. Math. Soc. 369 (2017), 2493-2519
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592519
Derangements in subspace actions of finite classical groups
Jason Fulman and Robert Guralnick.
Trans. Amer. Math. Soc. 369 (2017), 2521-2572
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592520
Stability, uniqueness and recurrence of generalized traveling waves in time heterogeneous media of ignition type
Wenxian Shen and Zhongwei Shen.
Trans. Amer. Math. Soc. 369 (2017), 2573-2613
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592521
The generalized Mukai conjecture for symmetric varieties
Giuliano Gagliardi and Johannes Hofscheier.
Trans. Amer. Math. Soc. 369 (2017), 2615-2649
Abstract, references and article information
Full-text PDF
MathSciNet review: 3592522
Rationality of homogeneous varieties
CheeWhye Chin and De-Qi Zhang.
Trans. Amer. Math. Soc. 369 (2017), 2651-2673
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592523
On noncommutative finite factorization domains
Jason P. Bell, Albert Heinle and Viktor Levandovskyy.
Trans. Amer. Math. Soc. 369 (2017), 2675-2695
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592524
Galois groups and cohomological functors
Ido Efrat and Ján Mináč.
Trans. Amer. Math. Soc. 369 (2017), 2697-2720
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592525
Abelian-by-central Galois groups of fields I: A formal description
Adam Topaz.
Trans. Amer. Math. Soc. 369 (2017), 2721-2745
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592526
A class of large global solutions for the wave-map equation
Elisabetta Chiodaroli and Joachim Krieger.
Trans. Amer. Math. Soc. 369 (2017), 2747-2773
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592527
Representations of quantum affine algebras of type $B_{N}$
Matheus Brito and Evgeny Mukhin.
Trans. Amer. Math. Soc. 369 (2017), 2775-2806
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592528
Angles in hyperbolic lattices: The pair correlation density
Morten S. Risager and Anders Södergren.
Trans. Amer. Math. Soc. 369 (2017), 2807-2841
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592529
A bilateral extension of the $q$-Selberg integral
Masahiko Ito and Peter J. Forrester.
Trans. Amer. Math. Soc. 369 (2017), 2843-2878
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592530
Central theorems for cohomologies of certain solvable groups
Hisashi Kasuya.
Trans. Amer. Math. Soc. 369 (2017), 2879-2896
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592531
Analysis of a Double Kruskal Theorem
Timothy Carlson.
Trans. Amer. Math. Soc. 369 (2017), 2897-2916
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592532
$C^{1}$ estimates for the Weil-Petersson metric
Georgios Daskalopoulos and Chikako Mese.
Trans. Amer. Math. Soc. 369 (2017), 2917-2950
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592533
The Gauss-Bonnet-Chern theorem: A probabilistic perspective
Liviu I. Nicolaescu and Nikhil Savale.
Trans. Amer. Math. Soc. 369 (2017), 2951-2986
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592534
Classification of real Bott manifolds and acyclic digraphs
Suyoung Choi, Mikiya Masuda and Sang-il Oum.
Trans. Amer. Math. Soc. 369 (2017), 2987-3011
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592535
Erratum to “Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space”
Piotr Bizoń and Patryk Mach.
Trans. Amer. Math. Soc. 369 (2017), 3013-3013
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592536
Erratum to “Standard parabolic subsets of highest weight modules”
Apoorva Khare.
Trans. Amer. Math. Soc. 369 (2017), 3015-3015
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3592537